# SDR UALA2010081102932

- Difficulty date: August 10, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 70,069 hours, 20,381 cycles
- Engine: Pwa PW2040
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: S251N2062
- Part serial: 34
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEV ASYM STATUS MESSAGE DISPLAYED.   FOUND ELEV ASY L ACT FAULT ON SAMS. NEED TO REPLACE ELEV ASYM LIMIT ACT.  REPLACED ASSYMETRY LIMITER ACTUATOR.  OPS NORMAL
